# SDR 98ZZZX4225

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19MK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600395
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Tube
- Part number: 55421029
- Condition: Failed
- Location: Nlg Door
- Part time: 1,339 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, CREW FOUND NLG DOORS PARTIALLY OPEN.  NO UNUSUAL INDICATION ON PREVIOUS LANDING.  FOUND BROKEN WELD ON LEFT END OF TORQUE TUBE (THE END PIECE ACTS AS A HINGE FOR THE ASSY).  IT APPEARS THIS WAS A MFG DEFECT.  POOR WELD PENETRATION WHERE BREAK OCCURRED.
